MAUDE Adverse Event Report: THERAKOS THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS THERAKOS XTS PHOTOPHERESIS SYSTEM
Lot Number D726 - KIT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.A batch record review of kit lot d726 was performed.There were no nonconformances associated with this lot.This lot met release requirements.The (b)(4) lot number was not provided, as it was not administered.However, a review of all (b)(4) lots manufactured since january 2013 was performed.No trends or nonconformances related to the complaint were noted.Trends were reviewed for complaint category, tubing leak.No trends were detected.This assessment is based on information available at the time of the investigation.No product was returned by the customer for investigation; therefore, it could not be determined if this specific product met specification.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.(b)(4).
 
Event or Problem Description
Customer called to report a blood leak at the collect tubing where the collect and anticoagulant tubings come together.Customer stated there were no alarms or complications with prime or the kit installation.Customer stated the leak was visible as soon as blood passed through the collect tubing at the bifurcation of the anticoagulant and collect tubings.The customer stated they aborted the treatment, removed the kit, and started over with a new kit.Customer stated the patient was stable throughout the treatments.The customer discarded the kit.

Brand Name
THERAKOS XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS
Manufacturer (Section D)
THERAKOS
west chester PA
MDR Report Key5380996
Report Number2523595-2016-00008
Device Sequence Number218620
Product Code LNR
UDI-Device Identifier10705030100016
UDI-Public10705030100016
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Report Date (Section B) 12/28/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date07/01/2020
Device Lot NumberD726 - KIT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1